# SDR TI1R001489

- Difficulty date: June 28, 2001
- Submitted: August 10, 2001
- Operation: General aviation
- Aircraft: N313LS
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- Engine: Tmeca ARRIEL1
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 066308432
- Part serial: X21488
- Condition: Inoperative
- Location: Radar
- Part time: 2,773 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT 6,  INDICATION UNIT STOPS FUNCTIONING.  SCREW FELL OUT FROM INSIDE.  REMOVED AND REPLACED COLOR RADAR IND.
